# SDR SWAA2025072182793

- Difficulty date: June 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS277 AND STR10R PASSENGER CABIN.  REPLACED TIE CLIP LOCATED BS277 AND STR10R PASSENGER CABIN IAW SRM 51-40-02 AND DRAWING 141A1110 SHEET 18; REV- .
